Top
10
Doctor insights on: Burning Sensation In One Leg Symptoms

Share
1

1
Have a burning sensation up one side of my leg, no rash and no other symptoms. Should i be worried?

Have a burning sensation up one side of my leg, no rash and no other symptoms. Should i be worried?

Depends: Some conditions, the rash appears later. May be a nerve related issue? May be a muscle problem as well (e.g. Tendon injury). If the pain is severe, i'd have your regular doctor give it a check out. ...Read more

Dr. Ejiro Isiorho
1,205 doctors shared insights

Burning Sensation (Definition)

A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more


3

3
Having burning sensation in one leg, calf and thigh. Leg feels heavy and wakes me up at night. d dimer tested twice first positive then neg. neg ultra?

Having burning sensation in one leg, calf and thigh. Leg feels heavy and wakes me up at night. d dimer tested twice first positive then neg. neg ultra?

Need more info: NEED PHYSICAL EXAM & DATA When did it start? What brought it on? What makes it better? worse? R U otherwise healthy? Did you have any recent accidents, or injuries? Are you physically active? Describe your day. Tell me how this problem interferes with your daily activities. Does this burning keep you from sleeping? Do you take any medicines, prescription or otherwise? Herbal? Street? Diet? ...Read more

6

6
Can neuropathy affect one leg only? I've had burning sensation in my left leg for 4 weeks now, so starting to think it's not sciatica, but sth else?

Can neuropathy affect one leg only? I've had burning sensation in my left leg for 4 weeks now, so starting to think it's not sciatica, but sth else?

Could be sciatica: Sciatica can certainly last for 4 weeks, but other things can cause pain in one leg only. You should see your doctor for a full evaluation. ...Read more

7

7
I am having burning sensation in Upper back and Some times in the legs, I recently had an endoscopy that suggest mild gastritis but symptoms reoccured?

I am having burning sensation in Upper back and Some times in the legs, I recently had an endoscopy that suggest mild gastritis but symptoms reoccured?

Could be a disc: Burning in the back associated with leg symptoms is suggestive of nerve compression in the spine. Based upon your age this is most likely due to a disc bulge. Most disc bulges occur in the lower lumbar spine, but they can also occur higher up. See an orthopedic spine surgeon or neurosurgeon for an exam, and possibly an MRI. ...Read more

8

8
Experimenting edema on legs and burning sensation all over my body. Uric acid level is 7.1. How to reduce the symptoms? I have CKD.

Experimenting edema on legs and burning sensation all over my body. Uric acid level is 7.1. How to reduce the symptoms? I have CKD.

LE edema, CKD: if you have edema you may be fluid overloaded.Usually an increase in BUN( urea) which occurs in CKD causes itching but your burning may be a variation. Uric acid(not the same as urea) of 7 is upper limits , the edema is the real issue Call your renal doctor today or go to ER as you may need a water pill / IV to get the fluid off . Check CMP, and U/A as you may be spilling protein due to CKD . ...Read more

10

10
My GP has prescribed Efexor 37.5mg tablets for my anxiety I have only had one tablet and I have had a burning sensation in my legs and feet?

My GP has prescribed Efexor

 37.5mg tablets for my anxiety I have only had one tablet and I have had a burning sensation in my legs and feet?

Thoughts: Anxiety is best treated by CBT therapy w/ or w/out medication. Decide together in Tx. Most GPs do the best they can, but they are not specialists. Best advice would be to let the GP know your reaction and stop the Rx at only one dose. More doses might begin to need tapering. You could just stop and seek a psychotherapist. Best! ...Read more

See 1 more doctor answer